# SDR SCNA20230110037

- Difficulty date: December 12, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00304:  ATTACH CLIP BS 807 RBL 20 WL 160 IS CRACKED   RESOLUTION: REMOVED CRACKED ATTACH CLIP BS 807 RBL 20 WL 160 IAW SRM 51-40-02-06-0 REV 77. INSTALLED CLIP LOT # 5124722 IAW SRM 51-40-02-06-0 REV 77 AND BOEING DWG 146A8120 REV:-
